S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I and II, Comm. Pure Appl. Math., 12 (1959), 623-727 and 17 (1964), 35-92.
L. Caffarelli, J. J. Kohn, L. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second order elliptic equations, I and II, Comm. Pure Appl. Math., 37 (1984), 369-402 and 38 (1985), 209-252.doi: 10.1002/cpa.3160380206.
C. B. Morrey, On the analyticity of the solutions of analytic non-linear elliptic systems of partial differential equations, I and II, Amer. J. Math., 80 (1958), 198-218, 219-237.
R. Wang, Analyticity of the solutions of analytic nonlinear general elliptic boundary value problems, and some results about linear problems, Natural Science Journal of Jilin University, (1963), 403-447. In Chinese. Reprinted in Collected Papers of Professor Wang Rouhuai, Jilin University Press, 2002. Translated in Front. Math. China, 1 (2006), 382-429.doi: 10.1007/s11464-006-0016-8.
R. Wang, On the Schauder-type theory for general parabolic boundary value problems, Natural Science Journal of Jilin University, 1964, 35-64. In Chinese. Reprinted in Collected Papers of Professor Wang Rouhuai, Jilin University Press, 2002.
R. Wang, A Fourier Method on the $L^p$ theory of parabolic and elliptic boundary value problems, Scientia Sinica, 14 (1965), 1373-1376.
R. Wang, Another construction of Maslov-Arnol'd index, Proceedings of the 1980 Beijing Symposium on Differential Geometry and Differential Equations, 1, 2, 3 (1982), 1525-1542.
R. Wang and Z. Cui, Generalized Leray formula on positive complex Lagrange-Grassmann manifolds, Chinese Ann. Math. Ser. B, 5 (1984), 215-234.
R. Wang and Ch. Li, On the $L^p$-boundedness of several classes of psudodifferential operators, Chinese Ann. Math. Ser B, 5 (1984), 193-213.
R. Wang and G. Wang, On existence, uniqueness and regularity of viscosity solutions for the first initial-boundary value problems to parabolic Monge-Ampère equation, Northeast Math. J., 8 (1992), 417-446.
R. Wang and G. Wang, The geometric measure theoretical characterization of viscosity solutions to parabolic Monge-Ampère type equation, J. Partial Differential Equations, 6 (1993), 237-254.